# SDR REXA2013051300658

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 12,399 hours, 12,443 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Component: Rudder, Bombdr
- Component part number: 601R220141
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SMALL DENTS ON THE LEFT RUDDER SKIN.  THE DENTS MEASURE 1.0 IN DIA X .019 DEEP AND .50 IN DIA X .006 DEEP.  REPAIRED IAW EA CRJ255-01566 AND ASSOCIATED 8110-3.
